# SDR CALA2013111993036

- Difficulty date: November 16, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 75,095 hours, 28,070 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR HAS DAMAGE AT APPROXIMATELY 18 INCHES INBD & APPROXIMATELY 8 INCHES AFT OF DOOR SILL.  MEASURES APPROXIMATELY 1.0 X 1.75 INCHES.  SECOND DAMAGE NOTED AT APPROXIMATELY 36 INCHES FROM DOOR SEAL MEASURES APPROXIMATELY .75 INCHES. INSTALLED TEMPORARY REPAIRS IAW GNMM 1-0-1-102.
